• A
  • A
  • A
  • ABC
  • ABC
  • ABC
  • А
  • А
  • А
  • А
  • А
Regular version of the site

Article

Asymptotic Analysis of Solutions to a Riccati Equation

Doklady Mathematics. 2018. Vol. 97. No. 3. P. 250-253.

A Riccati equation with coefficients expandable into convergent power series in a neighborhood of
infinity is considered. Continuable solutions to equations of this type are studied. Conditions for the expansion
of these solutions into convergent series in a neighborhood of infinity are obtained by methods of power
geometry.